Vitamin B12

Vitamin B12, also called cobalamin, is a crucial vitamin that is needed for maintaining brain function, nerve tissue, and the production of red blood cells. The foods rich in vitamin B12 are beef, pork, ham, lamb, fish, eggs, and dairy products. Vitamin B12 deficiency can cause psychosis, mania, and dementia.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

Will essential tremor cause post-micturition dribble with a diminished sense of smell?

Query: Hi doctor, I am a 28 year old male who was diagnosed with essential tremor six years ago. Presently, I have tremors only in my right hand and thumb, but it feels like my entire body wants to move. Before, I used to get tremors on some movement, but nowadays, it is present even while at rest. I am...  Read Full »


Dr. Anshuman Srivastava

General Medicine Physician, Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. Based on the history which you have provided, it seems to be a progressive neurological condition. Essential tremor is diagnosed when there is no pathology in the brain, and the cause is idiopathic or unknown. But in your case, it is a bit of concern as you have developed...  Read Full »

Kindly go through my blood report and provide your suggestion.

Query: Hi doctor, I visited gastroenterologist for my stomach problems. He carried out blood tests and gastroscopy. The result of gastroscopy was antral gastritis. The medicines caused it and I do not take them anymore. With this problem, I started losing hair and observed brittle nails. Always I feel hun...  Read Full »


Dr. Prakash H Muddegowda

Geriatrician, Hematologist, Pathologist

Answer: Hi, Welcome to icliniq.com. Based on your query and report, my opinion is as follows: MCHC or folic acid elevation has no significance in the absence of other abnormal values. Brittle nails and falling hair signify multiple nutritional deficiencies. A balanced diet including all vitamins and mineral...  Read Full »

I am unable to concentrate on my studies nowadays. What to do?

Query: Hi doctor, I am 21 years old. I was excellent at studies. But, now, I am not able to concentrate on books. I feel like I have lost the power of memory. I do not remember even very small things. I have developed some bad habits like chewing papers, the inner side of lips, inner side of cheeks, etc. ...  Read Full »


Dr. Seikhoo Bishnoi

Psychiatrist, Sexologist, Psychotherapist

Answer: Hello, Welcome to icliniq.com. The habits like chewing papers, the inner side of lips or cheeks, etc., could be occurring due to some underlying anxiety. Behavioral modification can prove helpful to reduce these restrictive behaviors. Try to distract yourself whenever you are engaged in such habits...  Read Full »

Why am I still suffering from depression and anxiety even after taking medicines for four years?

Query: Hi doctor, I have been on depression and anxiety medications for four years. I found out that I had depression because I stopped eating and landed in the hospital for being malnourished. I was exhausted with antidepressant and anxiety medicine. Now I am not sure whether it is the feeling of my body ...  Read Full »


Dr. Seikhoo Bishnoi

Psychiatrist, Sexologist, Psychotherapist

Answer: Hello, Welcome to icliniq.com. Depression and anxiety treatment should be given for long duration for best results. Even with medicine, your symptoms are persistent, so this is not the time to stop the medicines. But, the prescription should be evaluated. Do not think of reducing the doses ...  Read Full »

Why am I experiencing occasional tingling in my fingers and legs?

Query: Hello doctor, I am a 39-year-old female office worker. Currently, I am on work from home status. I am experiencing occasional tingling in my fingers and legs. What could be the cause of this? I have taken Statin medicine last January for around three months due to an elevated level of cholesterol. ...  Read Full »


Dr. Rishav Bansal

Internal Medicine Physician, General Medicine Physician

Answer: Hello, Welcome to icliniq.com. Tingling sensation suggests neuropathy. We need to find its cause and treat it. For now, Vitamin B12 will be more preferred over the Vitamin B complex. Your cholesterol is slightly elevated. You can try dietary restriction and exercise. If cholesterol still remains h...  Read Full »

Why do I have numbness in my fingertips?

Query: Hi doctor, My thumb, index and ring fingers are all super numb at the fingertips. This numbness has lasted for five days, and now I am getting horrible sharp pains in my index finger. Previously, I have carpal tunnel syndrome.  Read Full »


Dr. Akshay Kumar Saxena

Orthopaedician And Traumatologist, Spine Surgeon

Answer: Hello, Welcome to icliniq.com. You have mentioned numbness in your hand finger tips, and the area mentioned appears to be that of median nerve region. Now, if this pain and numbness are severe and persistent, then the advice to you is to get nerve conduction study done and look for severity of compr...  Read Full »

Why did I get a large white ulcer under my tongue after the front tooth extraction?

Query: Hi doctor,I had a minor accident when I was around 11 and that led part of the crown of the front tooth chipped off. The abscess started forming under the tooth in my 20s. But, it was occasional and did not hurt. I would just put some pressure on my gums and it will come out. I had undergone root ca...  Read Full »


Dr. Nivedita Dalmia

Dentist

Answer: Hi,Welcome to icliniq.com.It looks like an ulcer (attachment removed to protect patient identity). It will take 10 to14 days to heal.My advice is to avoid spicy food, alcohol, aerated beverages and smoking.Have a bland diet, increase protein in your diet and have Vitamin B12 complex tablet once dai...  Read Full »

I am suffering from brain fog and mental fatigue. Can drinking less water be the cause?

Query: Hi doctor, For the past several years, I am suffering from brain fog, mental fatigue and poor concentration. I have consulted so many doctors, but it was not cured. However, I came to know from one of my friends that drinking less water cause these type of problems. After hearing this, I noticed tha...  Read Full »


Dr. Ganeshkumar Suresh Satpute

General Medicine Physician, Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. Yes, it is true that decreased water intake may cause such symptoms because of dehydration. There may be decreased levels of micronutrients in blood, which causes such symptoms. Now, you started drinking 4 liters of water, and that is sufficient enough to meet your daily ...  Read Full »

How to concentrate on my studies?

Query: Hi doctor, I am a student. When I sit for study, I just start feeling distractions from small noises and things. Most of the time, I go to imaginations of things I want to create and sometimes, I suddenly start daydreaming about different kinds of thoughts. Sometimes, I start to remember about pa...  Read Full »


Dr. Seikhoo Bishnoi

Psychiatrist, Sexologist, Psychotherapist

Answer: Hi, Welcome to icliniq.com. I can understand your concern. The recurrent distractibility could be occurring due to anxiety and should be evaluated. Intrusive thoughts during studying result in distraction. If remembering the things related to the past and imagining things are causing distress, then...  Read Full »

I am experiencing numbness from head to toe after taking Venlafaxine. Why?

Query: Hi doctor, I have been on 60 mg Nuzak for almost 10 years. When it stopped working, my psychiatrist suggested 150 mg Venlafaxine. I was only on it for about a month. When I started getting extreme night sweats and she suggested to stop it. I tapered it down for about a month when I lost almost all s...  Read Full »


Dr. Ashok Kumar Choudhary

Andrologist, General Practitioner, Geriatrician, Psychiatrist, Psychologist Counsellor, Psychotherapist, Sexologist

Answer: Hi, Welcome back to icliniq.com. I request you to get the serum prolactin level checked from the nearby laboratory. The stoppage of periods in the 34 years of age along with paresthetic symptoms indicates something as complication of high dose of serotonergic drugs. Once this is done, then send rep...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website are not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.